# SDR VJ9800223

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 591461325
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE A-LOOP INDICATION INTERMITTENT DURING FLIGHT.  REPLACED 13TH STAGE PNEUMATIC CLAMP AND REPOSITIONED.  SUBSEQUENTLY, CHECKED SYSTEM, RECONNECTED CONNECTORS P1-824 AND P1-825 TO R5-27 AND R5-29 RESPECTIVELY.  SYSTEM CHECKED GOOD IAW MM 26-10.
